# SDR 08FDEA01429

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 41,098 hours, 9,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR CUT OUT, NR 1 LOWER JAMB SUPPORT FITTING CRACKED.  REMOVED & REPLACED AS PER SRM 51-33-01 VOL.II. MOUNTING HOLES ON NR 1 JAMB BEAM REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG. 10 VOL.I. CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
